| Model Number |
PENTRTR SUTR RETRIEVR 15°UP CRVD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 8/24/2023, it was reported by a distributor via sems-06015094 that an ar-2167-2 penetrator suture retriever was broken; the pliers had a broken tip.All fragments were retrieved from the patient and the case was delayed for five minutes.The case was completed using another device.This was discovered during a shoulder procedure on (b)(6) 2023, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint is confirmed.One unpackaged ar-2167-2 batch 66235 was received for investigation.Functional testing was not conducted due to the damage to the instrument's jaw.Visual evaluation found that the jaw was broken.Signs of wear and tear as the laser marks are faded.The most likely cause(s) for the reported failure is prying/leveraging the device against bone.Or another instrument.